For those of you who got GBS/CIDP after a vaccine
AnonymousMay 10, 2009 at 6:13 am
I don’t want to alarm anybody (DAWN!) but today I got lightheaded & then my feet (mostly my right) became numb. I did have the tetanus shot on Thursday so I’m kinda concerned about this.
I don’t know if it’s from the shot or anxiety. I just did some Googling & discovered it could be either. Some people report having numbness 2 days after the shot & then being diagnosed with MS.
I will be scheduling and appointment with my dr on Monday.
It could be anxiety because I have had a rough week (Emily’s nurse quitting. the supposed spider bite, my husband’s job securty, etc) & I’ve been so paranoid about having to get the tetanus shot. And it started while standing in Kmart waiting to pick up some rx’s. Maybe I have post traumatic stress disorder, LOL.
So my question is,
For those of you who got GBS/CIDP after a vaccine how did your symptoms start & how long after the vaccine did you notice them?
And has anyone else experience numbness in their feet with anxiety?
PS, NO WORRYING ABOUT ME! I’LL BE FINE! I’M A TOUGH COOKIE!
AnonymousMay 10, 2009 at 6:44 am
I did many years back after getting a Hepatitis Vaccinw. The next day my legs went numb and then I started getting sickly. It triggered my Lupus! I still swear it triggered it! For I was great before the vaccine. It’s scary how these vaccines effect people. Supposed to help us and for many it dosen’t! Happy Mother’s Day!
AnonymousMay 10, 2009 at 12:33 pm
Hey “tough cookie”, I mean Kelly 😀 ,
It could be a combination of stress and a very legitimate concern with vaccinations. If you have a fever or continue to feel out of sorts, I’d recommend following up with your doctor. I’m not sure what triggered my GBS as I hadn’t had any vaccinations, although I’d had quite a bit of dental work shortly before I was diagnosed with GBS.
Take care, try to relax and have a Happy Mother’s Day!!!
AnonymousMay 27, 2009 at 7:29 am
Hi Duane! Several soldiers that had that Anthrax Vaccine got sick. I heard it on the news about it and then it all became hush hush! Just like the soldiers that got Gulf War Syndrome. `They tried to make that look like it was all in their heads and nothing was wrong. But then when more came along with the same thing they then knew something happened. I heard someone else on this forum mention this also that was military. It was a while back ago but can’t remember whom it was. Good luck and I hope you get better! Hugs
AnonymousMay 27, 2009 at 4:20 pm
I feel you will be ok as from what you have said you are definatley under stress and stress reacts different from person to person.
I was told by my Neuroligist that anything that uses an egg to make anything for immune is very dangerous.
You said you had a tetanus shot. Did they tell you had a choice. The orginal shot was made from a horse serum. and my doctor said this was safe for us. Also I have been told that the shot is still very active even if they say it has expired.
I got my GBS from a flu shot. It took about 3 weeks before I started feeling a change in my feet. I tell everyone I would rather take a chance than to take any immune shot. If you read the warnings on all immune shots in very very small print is GBS and all the dangers from the shot.
I will take my chances catching something over taking a shot that isn,t 100% guranntee I will not catch it. I have you in my prayers and maybe your doctor needs to give you something for the stress you mention. I am on Zoloff for mine and it is working great.
Your friend (Steve)
May 28, 2009 at 8:02 pm
My GBS came after the swine flu vaccine in the 70’s. I took a “booster” tetnus shot 10 years ago while my cidp( dx’d in ’96) was “stable” and had no side effects. However, I had to sign a written waiver which stated that GBS could result from the shot and I would hold them harmless. At last weeks annual check-up, my internist wanted me to take another tetnus booster. I told him I would defer to my neuro, but am having second thoughts about the potential side effects. Like many, I now think I would rather take my chances. Good luck.
You must be logged in to reply to this topic.